Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 18, NWS Honolulu, HI

March 21, 2012

NWS Honolulu, HI issued this small craft advisory at Mar 21, 2012, 3:56 AM HST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Mar 21, 2012, 3:56 AM HST (13:56 UTC)
Expired
Mar 26, 2012, 3:46 AM HST
In force
5 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WHHW70 PHFO 211356
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
356 AM HST WED MAR 21 2012

...INCREASING WINDS AND SEAS DURING THE NEXT COUPLE OF DAYS...

.STRONG HIGH PRESSURE DRIFTING FAR NORTH OF THE STATE WILL
GENERATE INCREASING TRADE WINDS TODAY AND THURSDAY. FRESH TO
STRONG TRADE WINDS WILL LIKELY PERSIST INTO THE WEEKEND. THE
INCREASING TRADE WINDS WILL CAUSE WIND WAVES TO BUILD...AND AN
INCOMING NORTH SWELL WILL LEAD TO ROUGH HAZARDOUS SEAS.

PHZ110-116-119-121-123-124-220300-
/O.NEW.PHFO.SC.Y.0018.120321T1356Z-120323T0400Z/
KAUAI NORTHWEST WATERS-KAIWI CHANNEL-MAALAEA BAY-
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
356 AM HST WED MAR 21 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THURSDAY. 

* WINDS...EAST WINDS UP TO 25 KT WILL DEVELOP TODAY AND WILL LIKELY
  PERSIST BEYOND THURSDAY AFTERNOON. 

* SEAS...WIND WAVES WILL INCREASE TO 10 FT TODAY AND WILL BUILD TO
  12 FT THURSDAY. THESE HIGH WIND WAVES WILL LIKELY PERSIST INTO
  THE WEEKEND. IN ADDITION...A NORTH SWELL BUILDING TONIGHT WILL
  PRODUCE ROUGH AND CONFUSED SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ111>115-117-118-120-122-220300-
/O.NEW.PHFO.SC.Y.0018.120322T0400Z-120323T0400Z/
KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS-
356 AM HST WED MAR 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST
THURSDAY. 

* SEAS...ROUGH AND CONFUSED COMBINED SEAS WILL BUILD TO 9 TO 12
  FT TONIGHT AND THURSDAY AS WIND WAVES INCREASE AND A NORTH SWELL
  ARRIVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
WROE
16 follow-up statements
526 
WHHW70 PHFO 211935
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
935 AM HST WED MAR 21 2012

...INCREASING WINDS AND SEAS...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING INCREASING
TRADE WINDS THROUGH THURSDAY. FRESH TO STRONG TRADE WINDS WILL
LIKELY PERSIST INTO THE WEEKEND. THE INCREASING TRADE WINDS WILL
CAUSE WIND WAVES TO BUILD...AND AN INCOMING NORTH SWELL WILL LEAD
TO ROUGH HAZARDOUS SEAS.

PHZ110-116-119-121-123-124-220845-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120323T0400Z/
KAUAI NORTHWEST WATERS-KAIWI CHANNEL-MAALAEA BAY-
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
935 AM HST WED MAR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY.

* WINDS...EAST WINDS UP TO 25 KT WILL DEVELOP TODAY AND WILL 
  LIKELY PERSIST BEYOND THURSDAY AFTERNOON. 

* SEAS...WIND WAVES WILL INCREASE TO 10 FT TODAY AND WILL BUILD TO
  12 FT THURSDAY. THESE HIGH WIND WAVES WILL LIKELY PERSIST INTO
  THE WEEKEND. IN ADDITION...A BUILDING NORTH SWELL WILL PRODUCE
  ROUGH AND CONFUSED SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ111>115-117-118-120-122-220845-
/O.CON.PHFO.SC.Y.0018.120322T0400Z-120323T0400Z/
KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS-
935 AM HST WED MAR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM HST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM HST THURSDAY. 

* WINDS AND SEAS...COMBINED SEAS WILL BUILD TO 9 TO 12 FT THROUGH
  THURSDAY AS WIND WAVES INCREASE IN RESPONSE TO INCREASED TRADE
  WINDS...AND A NORTH SWELL INCREASES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
665 
WHHW70 PHFO 220151
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
351 PM HST WED MAR 21 2012

...INCREASING WINDS AND SEAS...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING
FRESH TO STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL
CAUSE WIND WAVES TO BUILD...WITH AN INCOMING NORTH SWELL LEADING 
TO ROUGH AND HAZARDOUS SEAS.

PHZ110>124-221500-
/O.EXT.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
351 PM HST WED MAR 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST
SATURDAY. 

* WINDS...EAST WINDS OF 20 TO 25 KT...LOCALLY TO 30 KT IN THE
  CHANNELS...WILL PERSIST THROUGH SATURDAY.

* SEAS...WIND WAVES WILL INCREASE...AND COMBINE WITH A SHORT
  PERIOD NORTH SWELL...TO PRODUCE ROUGH AND CONFUSED SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
471 
WHHW70 PHFO 221322
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
322 AM HST THU MAR 22 2012

...STRONG TRADE WINDS AND ROUGH COMBINED SEAS EXPECTED...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING FRESH TO
STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL CAUSE WIND
WAVES TO BUILD...WITH AN INCOMING NORTH SWELL LEADING TO ROUGH
AND HAZARDOUS SEAS.

PHZ110>124-230230-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
322 AM HST THU MAR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY.

* WINDS...EAST WINDS OF 20 TO 25 KT...LOCALLY TO 30 KT IN THE 
  CHANNELS...WILL PERSIST THROUGH SATURDAY. 

* SEAS...WIND WAVES WILL INCREASE...AND COMBINE WITH A SHORT 
  PERIOD NORTH SWELL...TO PRODUCE ROUGH AND CONFUSED SEAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
POWELL
614 
WHHW70 PHFO 230130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 PM HST THU MAR 22 2012

...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING FRESH TO
STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL CAUSE WIND
WAVES TO BUILD AND COMBINE WITH AN INCOMING NORTH SWELL...LEADING
TO ROUGH AND HAZARDOUS SEAS.

PHZ110>124-231430-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 PM HST THU MAR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY.

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL
  PERSIST THROUGH SATURDAY.

* SEAS...WIND WAVES WILL INCREASE AND COMBINE WITH A SHORT PERIOD
  NORTH SWELL TO PRODUCE ROUGH AND HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
077 
WHHW70 PHFO 231325
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 AM HST FRI MAR 23 2012

...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING FRESH TO
STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL CAUSE WIND
WAVES TO BUILD AND...COMBINED WITH A NORTH SWELL...LEAD TO ROUGH
AND HAZARDOUS SEAS.

PHZ110>124-240230-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
325 AM HST FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY.

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL 
  PERSIST THROUGH SATURDAY. 

* SEAS...WIND WAVES WILL INCREASE AND COMBINE WITH A SHORT 
  PERIOD NORTH SWELL TO PRODUCE ROUGH AND HAZARDOUS SEAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
POWELL
698 
WHHW70 PHFO 231940
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
940 AM HST FRI MAR 23 2012

...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH SATURDAY...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO
STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL CAUSE WIND
WAVES TO BUILD AND...COMBINED WITH A SMALL NORTH SWELL...LEAD TO
ROUGH AND HAZARDOUS SEAS.

PHZ110>124-240845-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
940 AM HST FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY.

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL 
  PERSIST THROUGH SATURDAY. 

* SEAS...WIND WAVES WILL INCREASE AND COMBINE WITH A SHORT 
  PERIOD NORTH SWELL TO PRODUCE ROUGH AND HAZARDOUS SEAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
087 
WHHW70 PHFO 240134
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST FRI MAR 23 2012

...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH SATURDAY...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH
TO STRONG TRADE WINDS THROUGH SATURDAY. THE RESULTANT WIND WAVES...
COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS
SEAS.

PHZ110>124-241445-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
334 PM HST FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY.

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL 
  PERSIST THROUGH SATURDAY. 

* SEAS...WIND WAVES WILL INCREASE AND COMBINE WITH A SHORT 
  PERIOD NORTH SWELL TO PRODUCE ROUGH AND HAZARDOUS SEAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
694 
WHHW70 PHFO 240753
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
953 PM HST FRI MAR 23 2012

...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH SATURDAY...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH
TO STRONG TRADE WINDS THROUGH SATURDAY. THE RESULTANT WIND
WAVES...COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH
AND HAZARDOUS SEAS.

PHZ110>124-242100-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
953 PM HST FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY.

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL 
  PERSIST THROUGH SATURDAY. 

* SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH
  SWELL WILL PRODUCE ROUGH AND HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
579 
WHHW70 PHFO 241325
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 AM HST SAT MAR 24 2012

...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH TONIGHT...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH
TO STRONG TRADE WINDS THROUGH TONIGHT. THE RESULTANT WIND WAVES...
COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND
HAZARDOUS SEAS.

PHZ110>124-250230-
/O.EXT.PHFO.SC.Y.0018.000000T0000Z-120325T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
325 AM HST SAT MAR 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL
  PERSIST THROUGH TONIGHT.

* SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH 
  SWELL WILL PRODUCE ROUGH AND HAZARDOUS SEAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
706 
WHHW70 PHFO 241951
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
951 AM HST SAT MAR 24 2012

...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH TONIGHT...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH
TO STRONG TRADE WINDS THROUGH TONIGHT. THE RESULTANT WIND WAVES...
COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND
HAZARDOUS SEAS.

PHZ110>124-250900-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
951 AM HST SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. 


* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL 
  PERSIST THROUGH TONIGHT. 

* SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH 
  SWELL WILL PRODUCE ROUGH AND HAZARDOUS SEAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
088 
WHHW70 PHFO 250145
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
345 PM HST SAT MAR 24 2012

...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH TONIGHT...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH
TO STRONG TRADE WINDS THROUGH TONIGHT. THE RESULTANT WIND WAVES...
COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND
HAZARDOUS SEAS.

PHZ110>124-251445-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
345 PM HST SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL 
  PERSIST THROUGH TONIGHT. 

* SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH 
  SWELL WILL PRODUCE ROUGH SEAS AROUND 9 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
960 
WHHW70 PHFO 251331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST SUN MAR 25 2012

...STRONG TRADE WINDS AND ROUGH SEAS...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH
TO STRONG TRADE WINDS IN MOST OF THE TYPICALLY WINDIER AREAS
AROUND MAUI COUNTY AND THE BIG ISLAND. THE RESULTANT WIND WAVES...
COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS
SEAS.

PHZ110>118-122-123-251445-
/O.CAN.PHFO.SC.Y.0018.000000T0000Z-120325T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-
331 AM HST SUN MAR 25 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT CRITERIA FOR THESE
ZONES. THE ADVISORY IS NO LONGER NEEDED.

$$

PHZ119>121-124-260245-
/O.EXT.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND SOUTHEAST WATERS-
331 AM HST SUN MAR 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL
  PERSIST.

* SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH
  SWELL WILL PRODUCE ROUGH SEAS AROUND 10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
111 
WHHW70 PHFO 251943
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
943 AM HST SUN MAR 25 2012

...SLOWLY WEAKENING TRADE WINDS STILL PRODUCING ROUGH SEAS...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH
TO STRONG TRADE WINDS IN MOST OF THE TYPICALLY WINDIER AREAS
AROUND MAUI COUNTY AND THE BIG ISLAND. THE RESULTANT WIND WAVES...
COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS
SEAS.

PHZ123-260845-
/O.EXA.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/
BIG ISLAND LEEWARD WATERS-
943 AM HST SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL 
  PERSIST. 

* SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH
  SWELL WILL PRODUCE ROUGH SEAS AROUND 10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-124-260845-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND SOUTHEAST WATERS-
943 AM HST SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL 
  PERSIST. 

* SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH 
  SWELL WILL PRODUCE ROUGH SEAS AROUND 10 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
357 
WHHW70 PHFO 260130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 PM HST SUN MAR 25 2012

...SLOWLY WEAKENING TRADE WINDS STILL PRODUCING ROUGH SEAS...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH
TO STRONG TRADE WINDS IN MOST OF THE TYPICALLY WINDIER AREAS AROUND
MAUI COUNTY AND THE BIG ISLAND OVERNIGHT. THE RESULTANT WIND
WAVES... OMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE LOCALLY
ROUGH AND HAZARDOUS SEAS.

PHZ119>121-123-124-261430-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 PM HST SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL 
  PERSIST THROUGH TONIGHT. 

* SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH 
  SWELL WILL PRODUCE ROUGH SEAS AROUND 10 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
539 
WHHW70 PHFO 260726
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
926 PM HST SUN MAR 25 2012

...SLOWLY WEAKENING TRADE WINDS STILL PRODUCING ROUGH SEAS...

.STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH
TO STRONG TRADE WINDS IN MOST OF THE TYPICALLY WINDIER AREAS
AROUND MAUI COUNTY AND THE BIG ISLAND OVERNIGHT. THE RESULTANT
WIND WAVES... OMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE
LOCALLY ROUGH AND HAZARDOUS SEAS.

PHZ119>121-123-124-261600-
/O.CON.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
926 PM HST SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL
  PERSIST THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
677 
WHHW70 PHFO 261346
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
346 AM HST MON MAR 26 2012


PHZ119>121-123-124-261500-
/O.CAN.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
346 AM HST MON MAR 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA AND
THEREFORE IT IS CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 8:30 PM HST, 7 hours 26 minutes earlier.

Area forecast discussion, Mar 20, 8:30 PM HST, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
830 PM HST TUE MAR 20 2012

.SYNOPSIS...
THE TRADE WINDS WILL INCREASE AND BECOME GUSTY THROUGH THE REST OF
THE WEEK. A WEAK UPPER LEVEL TROUGH WILL MOVE ACROSS THE ISLANDS BY
THE WEEKEND...BRINGING UNSETTLED AND SHOWERY WEATHER...ESPECIALLY
TO WINDWARD AND MOUNTAIN AREAS. DRIER WEATHER IS SLATED TO RETURN
EARLY NEXT WEEK WITH SLOWLY DECREASING TRADES.

&&

.DISCUSSION...
TRADE WINDS ARE SLOWLY STAGING A COMEBACK THIS EVENING OVER THE
ISLANDS...AS A STRONG SURFACE HIGH PRESSURE FAR NORTH NORTHWEST
MOVES CLOSER TO THE ISLANDS. ALTHOUGH AIR MASS IN THE ISLAND
VICINITY IS SOMEWHAT STABLE AND DRY...AS DEPICTED BY AFTERNOON LIHUE
AND HILO SOUNDING...GUESS THERE ARE ENOUGH INSTABILITY AND LOW LEVEL
CONVERGENCE OVER LEE COASTAL WATERS OF THE ISLANDS...AS WELL AS
SOUTHWEST OAHU TO ALLOW DEEPER CONVECTION TO DEVELOP SINCE EARLIER
THIS AFTERNOON. EXPECT THESE CONVECTION TO STAY OFFSHORE THROUGH THE
EVENING INTO EARLY WEDNESDAY. AS THE TRADE WINDS SPREAD OVER THE
ISLANDS...LOW LEVEL MOISTURE RIDING WITH THE WINDS WILL AFFECT THE
AREA AT TIMES...ESPECIALLY ALONG THE WINDWARD AREAS.

TRADES ARE EXPECTED TO STRENGTHEN IN THE NEXT FEW DAYS...AS THE
STRONG SURFACE HIGH PRESSURE DROPS CLOSER TO THE ISLANDS. MORE
TYPICAL TRADE WIND WEATHER IS EXPECTED WEDNESDAY...WITH PASSING
CLOUDS AND SHOWERS AFFECTING MAINLY WINDWARD AND MOUNTAIN AREAS.
WINDS WILL GET RATHER GUSTY BY THURSDAY AND CONTINUE THROUGH THE
WEEKEND AS THE HIGH ADVANCES SOUTH SLOWLY.

WEATHER IS STILL EXPECTED TO BECOME MORE UNSETTLED FOR THE LATER
PART OF THIS WEEK...AS A WEAK UPPER LEVEL TROUGH PASSES THE ISLANDS
SLOWLY. AIRMASS OVER THE ISLANDS WILL BECOME MORE UNSTABLE DURING
ITS PASSAGE. MEANWHILE...AT THE SURFACE...THERE IS A DISSIPATING
COLD FRONT FAR NORTH OF THE ISLANDS THIS EVENING AND IT IS SAGGING
SOUTH. THE REMAINS OF THIS FRONT WILL BE CARRIED BY THE INCREASING
TRADES TO THE ISLANDS...PROVIDING ABUNDANT LOW LEVEL MOISTURE. THE
INCREASING TRADES WILL SPREAD SHOWERS ACROSS THE ISLANDS...EVEN
REACHING LEE AREAS OF THE SMALLER ISLANDS. THEREFORE...ENHANCED
TRADE SHOWERS ARE EXPECTED FOR THE LATER PART OF THIS WEEK...WITH
LOCALLY HEAVY RAIN POSSIBLE...AS WELL AS POSSIBLE WINTER WEATHER ON
THE BIG ISLAND SUMMITS...ESPECIALLY ON FRIDAY AND LINGERING INTO
SATURDAY. A SLIGHT CHANCE OF THUNDERSTORMS IS ALSO POSSIBLE FOR THE
BIG ISLAND FRIDAY AND SATURDAY UNDER THE UNSTABLE AIRMASS.

A DRIER AND MORE STABLE AIRMASS WILL SLOWLY SPREAD OVER THE ISLANDS
BY EARLY NEXT WEEK...WITH LESS SHOWERS FOR THE STATE. TRADE WINDS
WILL BACK OFF A BIT AS WELL...AS THE HIGH PRESSURE FAR NORTH IS
EXPECTED TO WEAKEN.

&&

.MARINE...
INCREASING TRADES ARE EXPECTED TO BRING HAZARDOUS SMALL CRAFT
CONDITIONS OVER THE COASTAL WATERS FOR THE LATER HALF OF THE
WEEK...ESPECIALLY OVER WINDWARD WATERS AND CHANNELS. THE CHOPPY
TRADE SWELL MAY ALSO BRING HIGH SURF ALONG EAST FACING SHORES ON
FRIDAY AND SATURDAY.

A MODEST NORTHWEST SWELL IS SLATED TO ARRIVE WEDNESDAY AND
THURSDAY...PUSHING THE SURF INTO THE OVERHEAD RANGE. THIS SWELL WILL
FADE INTO THE WEEKEND.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HUI

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.